Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 196, NWS Wichita, KS

July 4, 2005Chautauqua County, Cowley County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 4, 2005, 12:58 AM CDT for Chautauqua County, Cowley County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2005, 12:58 AM CDT (05:58 UTC)
Expired
Jul 4, 2005, 1:32 AM CDT
In force
34 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Chautauqua County, KS, Cowley County, KS

The radar

The Wichita radar (KICT), 93 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 7:45 PM CDTSevere Thunderstorm WatchSPC7 hr
Jul 3, 8:55 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 6.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4511 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4511 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
1.9
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 040559
SVRICT
KSC019-035-040700-
/O.NEW.KICT.SV.W.0196.050704T0558Z-050704T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1258 AM CDT MON JUL 4 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
  WESTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS.

* UNTIL 200 AM CDT.

* AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
  DEXTER TO 13 MILES SOUTH OF DEXTER...MOVING EAST AT 50 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CEDAR VALE...DEXTER...MAPLE CITY

THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  WINDS UP TO 60 MILES AN HOUR...
  VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...

THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3731 9675 3699 9684 3699 9630 3730 9623
      3730 9652

$$

CARUSO
3 follow-up statements
000 
WWUS53 KICT 040613
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
112 AM CDT MON JUL 4 2005

KSC019-035-040700-
/O.CON.KICT.SV.W.0196.000000T0000Z-050704T0700Z/
CHAUTAUQUA KS-COWLEY KS-
112 AM CDT MON JUL 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN COWLEY
AND WESTERN CHAUTAUQUA COUNTIES UNTIL 200 AM CDT...

AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO AROUND 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF GRENOLA TO 8 MILES SOUTH OF CEDAR
VALE...AND MOVING EAST AT 50 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN COWLEY AND WESTERN CHAUTAUQUA COUNTIES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3731 9675 3699 9684 3699 9630 3730 9623
      3730 9652

$$

BOWMAN
000 
WWUS53 KICT 040625
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
124 AM CDT MON JUL 4 2005

KSC035-040634-
/O.CAN.KICT.SV.W.0196.000000T0000Z-050704T0700Z/
COWLEY KS-
124 AM CDT MON JUL 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR COWLEY COUNTY HAS BEEN
CANCELLED...

AT 119 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3731 9651 3700 9652 3699 9630 3730 9623

$$

KSC019-040700-
/O.CON.KICT.SV.W.0196.000000T0000Z-050704T0700Z/
CHAUTAUQUA KS-
124 AM CDT MON JUL 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN CHAUTAUQUA
COUNTY UNTIL 200 AM CDT...

AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO AROUND 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF MOLINE TO ELGIN...AND MOVING EAST AT
45 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
WESTERN CHAUTAUQUA COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3731 9651 3700 9652 3699 9630 3730 9623

$$

BOWMAN
000 
WWUS53 KICT 040632
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
131 AM CDT MON JUL 4 2005

KSC019-040641-
/O.CAN.KICT.SV.W.0196.000000T0000Z-050704T0700Z/
CHAUTAUQUA KS-
131 AM CDT MON JUL 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHAUTAUQUA COUNTY HAS
BEEN CANCELLED...

AT 128 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ...AND NO 
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HEAVY RAIN AND GUSTY 
WINDS ARE STILL POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK
SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.

LAT...LON 3731 9651 3700 9652 3699 9630 3730 9623

$$

BOWMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:00 PM CDT, 7 hours 58 minutes earlier.

Area forecast discussion, Jul 3, 5:00 PM CDT, 7 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
500 PM CDT SUN JUL 3 2005

.MESO UPDATE...

LONG-TRACK SUPERCELL FINALLY DISSIPATED NEAR MCPHERSON. THIS APPEARS
MOST LIKELY DUE TO THE OUTFLOW BOUNDARY BECOMING DIFFUSE TO
NON-EXISTENT EAST OF I-135, WHICH LIKELY RESULTED IN DECREASED
INGESTION OF LOW-LEVEL HELICITY INTO THE STORM.

SURFACE WINDS HAVE BACKED SUBSTANTIALLY OVER SOUTH CENTRAL AND
SOUTHEAST KANSAS OVER THE LAST SEVERAL HOURS, WHICH HAVE ENHANCED
THE LOW-LEVEL HELICITIES AND ASSOCIATED TORNADO THREAT.
THUNDERSTORMS CONTINUE TO FORM WEST OF HUTCHINSON ALONG AND JUST TO
THE NORTH OF A SOUTHWARD SAGGING OUTFLOW BOUNDARY. WITH STORMS
MOVING INTO RICHER LOW-LEVEL MOISTURE OVER SOUTH CENTRAL KANSAS,
ALONG WITH INCREASED BACKED FLOW/HELICITIES AND LOWER CLOUD BASES
ALONG BOUNDARY, TORNADO THREAT WILL CONTINUE THROUGH THE EVENING.
VERY LARGE HAIL, DUE TO EXTREME INSTABILITY, AND DAMAGING WINDS WILL
BE THREATS AS WELL. LOW-LEVEL WIND PROFILES WILL LIKELY CONTINUE TO
BACK EVEN MORE THROUGH THE EVENING HOURS, ALONG WITH CLOUDS BASES
LOWERING SLIGHTLY DUE TO DIURNAL COOLING. THIS WILL ONLY ENHANCE THE
TORNADO THREAT THIS EVENING.

KLEINSASSER/CARUSO

---------------------------------------------------------------------
PREVIOUS DISCUSSION
234 PM CDT SUN JUL 3 2005

.DISCUSSION...
FORECAST CONCERNS...
SEVERE WEATHER THIS EVENING AND HEAVY RAIN POTENTIAL OVERNIGHT...

CURRENT SUPERCELL STORM IN BARTON COUNTY KANSAS JUST THE BEGINNING
OF WHAT WILL BE A LONG EVENING/NIGHT ACROSS CENTRAL AND EVENTUALLY
SOUTH CENTRAL/SOUTHEAST KANSAS. ATMOSPHERE HAS BECOME VERY TO
EXTREMELY UNSTABLE ACROSS SOUTH CENTRAL KANSAS. BACKED NEAR SURFACE
FLOW ALONG/JUST AHEAD OF OUTFLOW BOUNDARIES AND SURFACE COLD FRONT
WILL CONTINUE TO SUPPORT TORNADO THREAT INTO THE EARLY EVENING,
THOUGH MODE SHOULD TRANSITION TO BOW ECHO/DAMAGING WIND THREAT LATER
ON. BESIDES VERY LARGE HAIL AND DAMAGING WINDS, HEAVY RAIN RISK WILL
INCREASE WITH DEVELOPMENT OF LARGER SCALE MESOSCALE SYSTEM(S) INTO
THE OVERNIGHT HOURS. THOUGH FLASH FLOOD GUIDANCE VALUES HAVE COME UP
A BIT, PARTS OF THE AREA STILL RECOVERING FROM JUNE DELUGES, SO
FIGURED IT WISE TO GO WITH FLOOD WATCH TONIGHT.

OTHERWISE, GENERALLY ONLY SLIGHT TWEAKS TO FORECAST NEEDED INTO
THE OUTER PERIODS. CHANCES, ALBEIT MODEST AND HARD TO PIN DOWN
AT THIS POINT, WILL CONTINUE IN WEAK-MODEST WEST-NORTHWEST FLOW
ALOFT INTO WEDNESDAY NIGHT.

DARMOFAL

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    68  87  66  89 /  70  30  20  20
HUTCHINSON      67  87  64  89 /  80  20  20  20
NEWTON          67  86  65  88 /  80  20  20  20
ELDORADO        68  86  66  88 /  70  30  20  20
WINFIELD-KWLD   70  89  68  91 /  70  40  20  20
RUSSELL         63  86  62  88 /  70  10  10  10
GREAT BEND      64  86  63  88 /  80  20  20  20
SALINA          66  87  64  90 /  80  20  10  10
MCPHERSON       67  87  64  89 /  80  20  20  20
COFFEYVILLE     70  87  68  89 /  60  40  20  20
CHANUTE         68  86  66  88 /  70  30  10  10
IOLA            68  85  66  87 /  70  30  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT UNTIL 6 AM CDT MONDAY MORNING
FOR THE FOLLOWING ZONES...ALLEN...BARTON...BUTLER...CHASE...
CHAUTAUQUA...COWLEY...ELK...ELLSWORTH...GREENWOOD...HARPER...
HARVEY...KINGMAN...LABETTE...LINCOLN...MARION...MCPHERSON...
MONTGOMERY...NEOSHO...RENO...RICE...RUSSELL...SALINE...
SEDGWICK...SUMNER...WILSON...AND WOODSON.

&&

DARMOFAL
Hazardous weather outlook, Jul 4, 12:50 AM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1250 AM CDT MON JUL 4 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-041200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1250 AM PM CDT MON JUL 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...OVERNIGHT

LINEAR STORMS WILL CONTINUE TO PUSH THROUGH SOUTH CENTRAL KANSAS
OVERNIGHT, WHICH WILL EVENTUALLY AFFECT SOUTHEAST KANSAS. BESIDES A
WIND AND HAIL THREAT, THE RISK FOR LOCALIZED FLOODING WILL
CONTINUE TO BE A CONCERN ACROSS THE ENTIRE AREA.  RAINFALL
AMOUNTS IN EXCESS OF 2 TO 3 INCHES CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOME LINGERING THUNDERSTORMS WILL BE POSSIBLE, MAINLY OVER SOUTH
CENTRAL AND SOUTHEAST KANSAS MONDAY MORNING. THE MAIN RISK WITH
THIS ACTIVITY WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING.

MONDAY NIGHT THROUGH WEDNESDAY NIGHT CONDITIONS WILL REMAIN
UNSTABLE FOR MORE COMPLEXES OF THUNDERSTORMS. HOWEVER, THE
PLACEMENT OF THE STORMS WILL BE DEPENDENT ON THE POSITION OF THE
FRONTAL BOUNDARY. RIGHT NOW, IT IS TOO EARLY TO DEPICT THE DEGREE
OF SEVERITY AND  TIMING OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS STILL ANTICIPATED OVERNIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

KED/COX

In the hours before

Local storm report, Jul 4, 12:13 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1213 AM CDT MON JUL 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 AM     TSTM WND GST     WELLINGTON              37.27N 97.40W
07/04/2005  65 MPH           SUMNER             KS   BROADCAST MEDIA

            REPORTED BY KSN WEATHER LAB

&&

REC
Local storm report, Jul 4, 12:22 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1222 AM CDT MON JUL 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     OXFORD                  37.27N 97.17W
07/04/2005  56 MPH           SUMNER             KS   BROADCAST MEDIA

            KSN WEATHER LAB SITE IN OXFORD.

&&

CDB
Local storm report, Jul 4, 12:27 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1227 AM CDT MON JUL 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     TSTM WND GST     1 W WINFIELD            37.27N 96.99W
07/04/2005  65 MPH           COWLEY             KS   LAW ENFORCEMENT

&&

CDB
Local storm report, Jul 4, 12:31 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1231 AM CDT MON JUL 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND GST     5 E OXFORD              37.29N 97.07W
07/04/2005  60 MPH           COWLEY             KS   TRAINED SPOTTER

&&

REC
Local storm report, Jul 4, 12:33 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1233 AM CDT MON JUL 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     TSTM WND GST     1 SE WINFIELD           37.26N 96.96W
07/04/2005  60 MPH           COWLEY             KS   LAW ENFORCEMENT

&&

CDB
Local storm report, Jul 4, 12:36 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1236 AM CDT MON JUL 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     TSTM WND GST     1 S ARKANSAS CITY       37.05N 97.04W
07/04/2005  60 MPH           COWLEY             KS   LAW ENFORCEMENT

&&

CDB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:02 PM CDTSevere Thunderstorm WarningICTSumner58 min
Jul 3, 7:07 PM CDTSevere Thunderstorm WarningICTHarper53 min
Jul 3, 7:13 PM CDTSevere Thunderstorm WarningICTButler62 min
Jul 3, 7:26 PM CDTSevere Thunderstorm WarningICTKingman65 min
Jul 3, 7:37 PM CDTSevere Thunderstorm WarningICTSedgwick53 min
Jul 3, 7:56 PM CDTSevere Thunderstorm WarningICTHarper, Sumner64 min
Jul 3, 8:01 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Greenwood59 min
Jul 3, 8:05 PM CDTFlash Flood WarningICTKingman, Reno, Sedgwick6 hr
Jul 3, 8:15 PM CDTSevere Thunderstorm WarningICTHarper60 min
Jul 3, 8:45 PM CDTSevere Thunderstorm WarningICTWoodson47 min
Jul 3, 8:53 PM CDTSevere Thunderstorm WarningICTCowley, Harper, Sumner67 min
Jul 3, 9:03 PM CDTFlash Flood WarningICTHarper, Sumner6 hr
Jul 3, 9:33 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk57 min
Jul 3, 9:51 PM CDTSevere Thunderstorm WarningICTKingman54 min
Jul 3, 9:59 PM CDTSevere Thunderstorm WarningICTCowley, Harper, Sumner61 min
Jul 3, 10:05 PM CDTSevere Thunderstorm WarningICTGreenwood29 min
Jul 3, 10:39 PM CDTSevere Thunderstorm WarningICTKingman, Reno28 min
Jul 3, 10:44 PM CDTSevere Thunderstorm WarningICTKingman57 min
Jul 3, 10:59 PM CDTSevere Thunderstorm WarningICTSumner61 min
Jul 3, 11:08 PM CDTSevere Thunderstorm WarningICTHarper54 min
Jul 3, 11:22 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson37 min
Jul 3, 11:33 PM CDTSevere Thunderstorm WarningICTSumner60 min
Jul 4, 12:06 AM CDTSevere Thunderstorm WarningICTCowley54 min
Jul 4, 12:40 AM CDTFlash Flood WarningICTCowley6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.